Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spectrum of bilateral shifts with operator-valued weights


Author: A. Bourhim
Journal: Proc. Amer. Math. Soc. 134 (2006), 2131-2137
MSC (2000): Primary 47B37; Secondary 47A10, 47A11
Published electronically: January 31, 2006
MathSciNet review: 2215784
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the spectrum of bilateral operator-weighted shifts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B37, 47A10, 47A11

Retrieve articles in all journals with MSC (2000): 47B37, 47A10, 47A11


Additional Information

A. Bourhim
Affiliation: Département de Mathématiques et de Statistique, Université Laval, Québec, Québec, Canada G1K 7P4
Email: bourhim@mat.ulaval.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08230-X
PII: S 0002-9939(06)08230-X
Keywords: Bilateral weighted shifts, spectrum, local spectrum
Received by editor(s): December 3, 2004
Received by editor(s) in revised form: February 23, 2005
Published electronically: January 31, 2006
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.